# SDR SWAA2022042993036

- Difficulty date: April 11, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Lh Ac Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PACK BAY; HORIZONTAL ANGLE COMMON TO LOWER SIDE OF CENTER FUEL TANK AT BS 663, LBL 10 CRACKED.   REMOVED DAMAGE IAW SRM 57-10-10-2R-5 FIG 202 SH 6.  LOCATED, DRILLED & TRIMMED  ANGLE IAW SRM 57-10-10-2R-5 FIG 202 SH 6.  LOCATED, DRILLED & TRIMMED SPLICE ANGLE IAW SRM 57-10-10-2R-5 FIG 202 SH 6. TREATED & PRIMED REPAIR PARTS & CUTOUT IAW SRM 57-10-10-2R-5 STEO 4F-4G.   INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 STEP 4L(1)-4L(7).  BOND CHECK GOOD IAW SRM 57-10-10-2R-5 STEP 4M AND FIG 202 SH 6 FN 1.  SEALED AND FILLET SEALED FASTENERS EXTERNALLY.  SEALED FUEL TANK FASTENERS INTERNALLY IAW SRM 57-10-10-2R-5 STEP 4L(8).  PERFORMED FUEL LEAK CHECK PER AMM 28-11-00/601. NO LEAKS NOTED.
